Bulletin of the Iranian Mathematical Society, Volume (35), No (2), Year (2009-10) , Pages (67-74)

Title : ( An Operator Extension oF Bohr’s Inequality )

Authors: Mohammad Sal Moslehian , J. Pecaric , I. Peric ,

Citation: BibTeX | EndNote


We establish an operator extension of the following generalization of Bohr’s inequality, due to M.P. Vasi´c and D.J. Keˇcki´c: n Xi=1 zi r n Xi=1 1/(1−r) i !r−1 n Xi=1 i|zi|r (r > 1, zi 2 C, i > 0, 1 i n) . We also present some norm inequalities related to our noncommutative generalization of Bohr’s inequality.


, Bohr’s inequality, operator norm, operator inequality, positive operator, Hilbert space
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and J. Pecaric and I. Peric},
title = {An Operator Extension oF Bohr’s Inequality},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2009},
volume = {35},
number = {2},
month = {October},
issn = {1735-8515},
pages = {67--74},
numpages = {7},
keywords = {Bohr’s inequality; operator norm; operator inequality; positive operator; Hilbert space},


%0 Journal Article
%T An Operator Extension oF Bohr’s Inequality
%A Sal Moslehian, Mohammad
%A J. Pecaric
%A I. Peric
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2009